# SDR BJNA202403280001

- Difficulty date: March 28, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N701VL
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 49,558 hours, 29,011 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT THE GATEDURING DOOR OPENING, SLIDE BECAME PARTIALLY DISLODGED. HOWEVER, SLIDE DID NOT DEPLOY NOR HIT THE GROUND. REINSTALLED COVER PER AMM REF 25-66-01-400-803 NO OTHER DEFECTS NOTED.
